# SDR AALA20011492

- Difficulty date: July 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AFT AIRSTAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
